3 doctors weighed in:

Is it normal to experience jaw pain as a side effect from taking the prescription drug evista (raloxifene) for osteoporosis?

3 doctors weighed in
Dr. Brendan Stack Jr.
Surgery - Head & Neck

In brief: Jaw pain

It is not normal to experience jaw pain on bisphosphonates (bone hardening drugs) and this can be an early warning side of a rare side effect, osteonecrosis of the jaw (ONJ).
See your prescribing physician immediately and he/she may order a CT scan of your jaw.

In brief: Jaw pain

It is not normal to experience jaw pain on bisphosphonates (bone hardening drugs) and this can be an early warning side of a rare side effect, osteonecrosis of the jaw (ONJ).
See your prescribing physician immediately and he/she may order a CT scan of your jaw.
Dr. Brendan Stack Jr.
Dr. Brendan Stack Jr.
Thank
Dr. Robert Schwan
Dentistry - Cosmetic

In brief: Sometimes

Arthralgia is listed as a possible side effect for about 15% of patients taking evista (raloxifene).

In brief: Sometimes

Arthralgia is listed as a possible side effect for about 15% of patients taking evista (raloxifene).
Dr. Robert Schwan
Dr. Robert Schwan
Thank
Dr. Frederick Singer
Internal Medicine - Endocrinology

In brief: No

Jaw pain is not a side effect of evista (raloxifene).
It rarely may occur in patients taking a bisphosphonate drug.

In brief: No

Jaw pain is not a side effect of evista (raloxifene).
It rarely may occur in patients taking a bisphosphonate drug.
Dr. Frederick Singer
Dr. Frederick Singer
Thank
Read more answers from doctors